# SDR SWAA2024010530643

- Difficulty date: December 11, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS 387 LBL 16 WL 208<[01] REMOVED FLOOR SUPPORT AT BS 380 TO BS 400 LBL 16 WL 208.;[02] ALL STEPS COMPLETED REMOVED CRACKED FLOOR SUPPORT AT BS 387 LBL 16 WL 208 PER SRM 51-40-02 LOCATED AND DRILLED FLOOR SUPPORT AT BS 380 TO BS 400 LBL 13 PER B-737-800 SRM 51-40-05-0G-0. INSTALLED NEW FLOOR SUPPORT BS 380 TO 400; LBL 16; WL 208. PER SRM 51-40-02 BOEING DWG 143A5400 SHEET #41
